# SDR SWAA2023111520963

- Difficulty date: November 12, 2023
- Submitted: November 15, 2023
- Operation: Air carrier
- Aircraft: N8541W
- Make and model: Boeing 737-8H4
- Aircraft serial: 63599
- Aircraft time: 20,970 hours, 10,413 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Megaphone
- Part number: UNKNOWN
- Condition: Inoperative
- Location: Zn 200 Fus Top
- Stage of operation: TX
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLT ATTENDANT REPORTS THAT MEGA - PHONE IS INOP<[01] REMOVED AND REPLACED FWD MEGA-PHONE PER AMM 25-64-00
